Open Access
Translator Disclaimer
November 2002 Smooth generators of integral stochastic orders
Michel Denuit, Alfred Müller
Ann. Appl. Probab. 12(4): 1174-1184 (November 2002). DOI: 10.1214/aoap/1037125858

Abstract

The purpose of this paper is to show that many integral stochastic orders have a generator consisting of infinitely differentiable functions. This especially holds for all stochastic orders with characterizations via difference operators. The usefulness of this result is demonstrated in two applications relating to stochastic ordering of multivariate normal distributions and ordering of random vectors in a random environment.

Citation

Download Citation

Michel Denuit. Alfred Müller. "Smooth generators of integral stochastic orders." Ann. Appl. Probab. 12 (4) 1174 - 1184, November 2002. https://doi.org/10.1214/aoap/1037125858

Information

Published: November 2002
First available in Project Euclid: 12 November 2002

zbMATH: 1065.60015
MathSciNet: MR1936588
Digital Object Identifier: 10.1214/aoap/1037125858

Subjects:
Primary: 60E15 , 62H05

Keywords: Difference operator , infinitely differentiable generator , Integral stochastic orders , multivariate normal distribution , random environment

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 4 • November 2002
Back to Top